# SDR AALA2019081209901

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 59,199 hours, 24,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 20def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY PATH LIGHTING HAD INOPERABLE LIGHT OUT SEAT 20DEF REF SIC 2904. MAINTENANCE REPLACED LIGHT PER AMM 33-51-11.
